# SDR IPXA2022111188046

- Difficulty date: November 9, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 24,503 hours, 15,577 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER SHUT DOWN WITH THE APU WAS RUNNING, AND GROUND POWER CONNECTED BUT NOT ON, A STRONG ODER OF DIRTY SOCKS WAS NOTED BY CA & FO WE SHUT DOWN THE APU AND LEFT THE COCK PIT. ATTEMPTED TO RECREAT PROBLEM WITH NO SUCCESS. AS PRECAUTION PLACED COALESCR ASSY IAW 21-51-01-00.
